MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; COILS

MICROVENTION, INC. HYDROFRAME-10-AV; COILS
Model Number UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.The instructions for use (ifu) identifies thromboembolic events as potential complications associated with use of the device.
 
Event or Problem Description
As reported from the rage clinical study, event term : thromboembolic event, perfusion deficit observed.Event #: 4, post operative days: 0 days.It was reported that during procedure.Decision was made to attempt thromboaspiration within the left a1-a2.A 3 max catheter was then advanced over the synchro wire and advanced into the anterior communicating complex.Angiography through the 3 max catheter at the level of the anterior communicating artery complex was performed demonstrating good filling of the right a2 branch and sluggish flow within the left a2.At this time the patient had a brief episode of hypertension, and whole head angiography was repeated, showing no evidence of extravasation or aneurysm rupture and improved flow within the left a1 and a2 branches.Due to improved flow to the left aca, no further attempts to access the left distal aca was performed.The event was indicated to probably related to the study device and definitely related to the study procedure.Ae outcome: resolved without sequelae.
 
Additional Manufacturer Narrative
Correction was made to section a1- should be, (b)(6).
 
Event or Problem Description
A supplemental report is being submitted to make correction to typographical error in section a1.The correct patient identifier reference should be (b)(6), not (b)(6).

Brand Name
HYDROFRAME-10-AV
Common Device Name
COILS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key18636072
Report Number2032493-2024-00100
Device Sequence Number7930356
Product Code KRD
UDI-Device Identifier00816777023667
UDI-Public(01)00816777023667(11)191016(17)240930(10)1910165WF
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberUNKNOWN
Device Lot Number1910165WF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale